Massless flows between minimal W models

Dunning, Clare (2002) Massless flows between minimal W models. Physics Letters B, 537 (3-4). pp. 297-305. ISSN 0370-2693 . (Full text available)

PDF (Massless Flows)
Download (175kB)
[img]
Preview
Official URL
http://dx.doi.org/10.1016/S0370-2693(02)01938-X

Abstract

We study the renormalisation group flows between minimal W models by means of a new set of nonlinear integral equations which provide access to the effective central charge of both unitary and nonunitary models. We show that the scaling function associated to the nonunitary models is a nonmonotonic function of the system size. (C) 2002 Elsevier Science B.V. All rights reserved.

Item Type: Article
Uncontrolled keywords: THERMODYNAMIC BETHE-ANSATZ CONFORMAL FIELD-THEORIES SINE-GORDON THEORY COSET MODELS RENORMALIZATION-GROUP SCATTERING THEORIES PERTURBATION-THEORY S-MATRICES EQUATIONS SYSTEMS
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Clare Dunning
Date Deposited: 04 Sep 2008 15:58
Last Modified: 16 Jun 2014 11:53
Resource URI: http://kar.kent.ac.uk/id/eprint/4711 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year